# SDR CALA2025052704963

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N11251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STA 1440 SHEARTIE AFT SIDE OF THE FRAME AT STR 29 AND STR 30 R/H REQUIRES REMOVAL.  REMOVED SHEAR TIE AT STA 1440 STR 29-STR 30 RH AFT SIDE OF FRAME IAW B757-200 SRM 51-40-02. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, 100% MAT LOSS IAW B757-200 SRM 51-10-02-0G-0. LOCATED AND DRILLED 1EA NEW SHEAR TIE PN# 146N1125-1 IAW B757-200 SRM 51-40-05. INSTALLED SHEAR TIE IAW B757-200 SRM 51-40-02 AND BAC DWG 146N1013 REV D.
